Symplectic geometry/

Siegel, Carl Ludwig, 1896-

Symplectic geometry/ Carl Ludwig Siegel. - New York Academic Press 1964 - 86 p.: ill. ; 23 cm.

Reprinted from American journal of mathematics, v. 65, no. 1, Jan., 1943.

64-20323


Geometry, Algebraic

Contact Us

Perpustakaan Tun Seri Lanang, Universiti Kebangsaan Malaysia
43600 Bangi, Selangor Darul Ehsan,Malaysia
+603-89213446 – Consultation Services
019-2045652 – Telegram/Whatsapp
Email: helpdeskptsl@ukm.edu.my

Copyright ©The National University of Malaysia Library